Two-Dimensional Peak-to-Peak Filtering for Stochastic Fornasini-Marchesini Systems

Full text for this resource is not available from the Research Repository.

Ahn, CK, Shi, Peng ORCID: 0000-0001-8218-586X and Basin, MV (2018) Two-Dimensional Peak-to-Peak Filtering for Stochastic Fornasini-Marchesini Systems. IEEE Transactions on Automatic Control, 63 (5). 1472 - 1479. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37589
DOI https://doi.org/10.1109/TAC.2017.2747761
Official URL https://ieeexplore.ieee.org/document/8023759
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords 2-D stochastic peak-to-peak filtering; FM LSS systems; 2-D stochastic peak-to-peak norm bound; state-multiplicative noise
Citations in Scopus 37 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login